

#### **Chair of Macrosociology**

## Conference

# Covid, Crisis, Care and Change?

18th & 19th March 2021 TU Dresden, Germany

### Programme

#### Thursday, 18th March 2021

9.00 a.m Antonia Kupfer, Constanze Stutz (TU Dresden) An introduction

I. Session: Production, labour and professions

#### 9.30 – 10.00 a.m.

Ann-Christin Bächmann, Gundula Zoch (Leibniz Institute for Educational Trajectories, Bamberg) and Basha Vicari (Institute for Employment Research, Nurenberg) **Gender inequalities in working conditions and wellbeing during the COVID-19 pandemic in Germany** 

10.00 – 10.30 a.m. Michaela Maria Hintermayr (Vienna) Tears and a racing heart: Covid-19 and Mental Health in the Nursing Professions

#### BREAK (15 min)

10.45 – 11.15 a.m. Veronika Prieler (Johannes Kepler University Linz) and Martina Sekulová (Slovak Academy of Sciences, Bratislava) Confronted with COVID-19: Migrant live-in care during the pandemic

11.15 - 11.45 a.m.
Karin Sardadvar (Vienna University of Economics and Business)
Cleaning work: System-relevant, invisible, exposed

11.45 – 12.15 p.m. Elena V. Buck, Yvonne Franke, Stephan Schlosser and Ulrike Thiele-Manjali (University of Goettingen) Care, Career, Corona: Gender relations in academia under the burning glass of the pandemic

#### **BREAK (1 hour)**

#### 1.15 – 1.45 p.m.

Frauke Grenz (University Flensburg) Relevant to which System? The Re\_Production of Power Relations during the Debate about "System-Relevant" Professions from a Discourse Analytical Perspective

1.45 – 2.15 p.m.

Daria Dudley Is social work a profession wit

Is social work a profession with no "systemic relevance" in Germany? Evaluation of pandemic-related amendments

Subsequent session discussion till 2.45 p.m.

BREAK (1 hour)

3.45 – 4.15 p.m. Loren Britton and Pinar Tuzcu (University Kassel) Witnessing Fabrics: Face masks during the Covid-19 Pandemic

#### II. Session: Reproduction and Care

#### 4.15 – 4.45 p.m.

Céline Miani, Lisa Wandschneider, Stephanie Batram-Zantvoort and Oliver Razum (University Bielefeld) Covid-19 pandemic: A gender perspective on how lockdown measures have affected mothers with young children

4.45 – 5.15 p.m.

Caterina Rohde-Abuba (World Vision Germany e.V.) Children as actors of family care during the Covid-19 pandemic

End of the first day at 5.15 p.m.



#### Friday, 19th March 2021

**9 a.m.** Welcoming Back

#### 9.15 - 9.45 a.m.

Kristin Schlappa (TU Dresden)

Can we assume a sustained retraditionalisation of gender relations, the strengthening of family structures and the manifestation of gender hierarchies in the family?

9.45 – 10.15 a.m. Eman Nahhas and Khawla Zoabi (The Academic Arab College for Education in Israel)

Uncovering the Burden of the Women's Multiple Roles at Home during the COVID-19's Lockdowns: The Case of Arab Female Students in Israel

10.15 - 10.45 a.m.Rikela Fusha (University of Medicine, Tirana)Covid-19 case: Public health literacy in an adult sample of the Albanian population

#### BREAK (15 min)

11 – 11.30 a.m. Sayendri Panchadhyayi (Presidency University, Kolkata) Cartographies of Caring: Time, Temporality and Caring in pandemic

Subsequent session discussion till 12 p.m.

**BREAK (1 hour)** 

#### III. Session: State regulations

#### 1 – 1.30 p.m.

Ania Plomien (London School of Economics), Alexandra Scheele (University Bielefeld and Martina Sproll (Berlin School of Economics and Law)

Transnational social reproduction and state responses to the Covid-19 pandemic: keeping capitalism on the move?

#### 1.30 – 2 p.m.

#### Gundula Ludwig (University Bremen)

The gendered architecture of the state in times of the covid-19-pandemic

2 - 2.30 p.m.
 Ayse Dursun, Verena Kettner, Birgit Sauer (University Vienna)
 Corona and Care: Gender-critical Perspectives on

Governing the COVID-19 Crisis in Austria

#### BREAK (30 min)

Subsequent Session discussion till 3.30 p.m.

IV. Session: Directions of feminist transformations

#### 3.30 - 4 p.m.

Bianca Sola Claudio (University of Cologne) Time for caring in quarantine: The democratic value of spending and wasting time together

#### 4 – 4.30 p.m.

Erella Shadmi (Beit Berl Academic College Israel) You Need a Crash to Make A Shift Happening: The Maternal Gift Economy and Matriarchal Communalism Possibilities

Discussion till 5.15 p.m. and conference closing

## Organization

**Prof. Dr. Antonia Kupfer**, Professor of Macrosociology, Institute of Sociology, TU Dresden **antonia.kupfer@tu-dresden.de** 

**Constanze Stutz, M.A.,** Lecturer at the Chair of Macrosociology, Institute of Sociology, TU Dresden **constanze.stutz@tu-dresden.de** 



## Website and Registration



https://tu-dresden.de/gsw/phil/iso/ mak/covidcrisiscarechange

